Services on Demand
- Cited by Google
- Similars in SciELO
- Similars in Google
Anais Brasileiros de Dermatologia
On-line version ISSN 1806-4841
CRIADO, Paulo Ricardo et al. Adverse mucocutaneous reactions related to chemotherapeutic agents: part II. An. Bras. Dermatol. [online]. 2010, vol.85, n.5, pp.591-608. ISSN 1806-4841. http://dx.doi.org/10.1590/S0365-05962010000500002.
Events and reactions involving chemotherapy are common in clinical oncology. Chemotherapeutic agents are widely used in therapy. Side effects range from the common to the rare and may be confused with other mucocutaneous manifestations resulting from the oncological treatment. The objective of this paper was to present data on skin reactions to chemotherapy, particularly those cases in which the dermatologist is requested to issue a report and asked to comment on the safety and viability of readministration of a specific drug. The authors describe aspects associated with these events, presenting a detailed analysis of each one of them.
Keywords : Chemotherapy, adjuvant; Drug therapy; Drug therapy, combination; Skin; Skin abnormalities; Skin pigmentation.